# SDR CALA2012041000250

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 38,569 hours, 13,566 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Centering Mech
- Part number: 251A16402
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DELAYED ROLL WITH RIGHT AILERON INPUT.  PITCH NORMAL, LEFT AILERON NORMAL.  FOUND AILERON CONTROL WHEEL FORCE VERY LOW (BREAKOUT FORCE 5 IN LB) ADJUSTED AILERON FEEL & CENTERING UNIT AS PER MM 27-11-00-820-804.  PERFORMED AILERON TRAVEL TEST AS PER MM 27-11-00-700-809.  CHECKED SPOILER DEFLECTION AS PER MM 27-61-00-820-804.  ALL CHECKED GOOD.
